# SDR FDEA201811113437

- Difficulty date: November 11, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: WNB700016
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE STA 1159 AT APPROX LONG 30 T-CAP ANGLE FITTING IS CRACKED MARKED 23 STATION 1159 RBL. LONG 30 AT LEADING EDGE REMOVED AND REPLACED T-CAP ANGLE FITTING PER SRM 57-20-00 FIG. 6 SHEET 3-503 FRONT SPA TO FRAME REPAIR.  ALSO IN CONJUNCTION WITH EA  8-5710-T0344122 A P1.  WING-BASIC WING STRUCTURE-RIGHT WING, FORWARD, UPPER SPAR CAP AT STATION 1159 CRACKED.
